# SDR DXTA2014021005646

- Difficulty date: February 9, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N349QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800029
- Aircraft time: 7,599 hours, 4,974 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 69481013
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O RIGHT LANDING GEAR WOULD NOT RETRACT.  INDICATED BY RED UNLOCK.  GREEN RT.  COMPLETED CL WITH NO FURTHER INCIDENT.  TROUBLESHOT DISCREPANCY AND FOUND RIGHT MAIN LANDING GEAR UPLOCK SWITCH DEFECTIVE.  REMOVED SWITCH P/N 6948101-3 S/N NSN.  INSTALLED NEW RIGHT MAIN LANDING GEAR UPLOCK SWITCH P/N 6948101-3 S/N NSN.  PERFORMED ADJUST/TEST OF RIGHT MAIN LANDING GEAR UPLOCK SWITCH.  PERFORMED SEVERAL LANDING GEAR EXTENSION/TRACTIONS, NO FURTHER DEFECT NOTED.  ALL WORK PERFORMED IAW MM CHAPTER 32-60-00.
